# SDR AALA202203076888

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737*
- Aircraft serial: 31205
- Aircraft time: 21,934 hours, 8,557 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED FORWARD LAVATORY DOOR LATCH DOES NOT SECURE DOOR CLOSED. RE-SECURED LOOSE SCREWS ON TOP OF LAVATORY A DOOR HINGE PER CMM 25-48-48. OPS CHECK GOOD.
